# SDR SWIA202056025

- Difficulty date: December 21, 2020
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 44,696 hours, 28,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FS 985-1000 L/H FLOOR SILL IS CORRODED (MARKED WITH RED)   (C-CHECK) RO 2/6/2021   CUT AWAY DAMAGE AREA, FABRICATED AND INS TALLED REPAIR PARTS REF REO670-53-61-1801, REV--, DATED 2021-01-08 AND DWG MM670-35085 REV-L.  COMPLIED WITH 51-900-1002-SKY
